# SDR F3LA2023101000185

- Difficulty date: October 3, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8102
- Aircraft time: 18,736 hours, 8,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347267820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT CABIN WET AREA UNDERNEATH FLOOR BOARDS R/H FLOOR BEAM- Y1292 AFT FT68 HAS CORROSION.   REMOVED AND REPLACED SECTION-Y1162.5 OF FLOOR BEAM Y1292 FR68-FR70 WITH NEW P/N D5347267820200 IAW A320 SRM 51-72-11. MX ACTION IS ACCEPTABLE. /END/
